Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Applications of a Ballot Theorem in Physics and in Order Statistics

Lajos Takacs
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 27, No. 1 (1965), pp. 130-137
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984490
Page Count: 8
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Applications of a Ballot Theorem in Physics and in Order Statistics
Preview not available

Abstract

The author finds the distribution of the number of gas molecules ionized by an electron passing through an electron tube, and the distribution of the deviation of empirical and theoretical distribution functions, when the sample size is a random variable having a Poisson distribution.

Page Thumbnails

  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137